University of Leicester
Browse
1212.6853v4.pdf (990.02 kB)

Wonder of sine-gordon Y -systems

Download (990.02 kB)
journal contribution
posted on 2019-05-17, 09:48 authored by Tomoki Nakanishi, Salvatore Stella
The sine-Gordon Y -systems and the reduced sine-Gordon Y - systems were introduced by Tateo in the 1990’s in the study of the integrable deformation of conformal field theory by the thermodynamic Bethe ansatz method. The periodicity property and the dilogarithm identities concerning these Y -systems were conjectured by Tateo, and only a part of them have been proved so far. In this paper we formulate these Y -systems by the polygon realization of cluster algebras of types A and D and prove the conjectured periodicity and dilogarithm identities in full generality. As it turns out, there is a wonderful interplay among continued fractions, triangulations of polygons, cluster algebras, and Y -systems.

History

Citation

Transactions of the American Mathematical Society, 2016, 368 (10), pp. 6835-6886

Author affiliation

/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Mathematics

Version

  • AM (Accepted Manuscript)

Published in

Transactions of the American Mathematical Society

Publisher

American Mathematical Society

issn

0002-9947

Copyright date

2016

Available date

2019-05-17

Publisher version

http://www.ams.org/journals/tran/2016-368-10/S0002-9947-2016-06505-8/

Language

en

Usage metrics

    University of Leicester Publications

    Categories

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC